MathSciNet Relay Station
MathSciNet bibliographic data
MR1604848 76M10 (65N12 65N30 76Rxx)
Lazarov, R. D.; Tobiska, L.; Vassilevski, P. S. Streamline diffusion least-squares mixed finite element methods for convection-diffusion problems. East-West J. Numer. Math. 5 (1997), no. 4, 249–264.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement